# SDR CA110322002

- Difficulty date: March 21, 2011
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Cessna 150L
- Aircraft time: 13,380 hours
- Engine: Cont O200A
- Propeller: Mcauly 1A101DCM
- System (JASC): 7322 · Fuel Control/Reciprocating Engines
- Part: Shaft
- Part number: 131520
- Condition: Bent
- Location: Carburetor
- Component: Carburetor, Cont, 633028
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) DURING INVESTIGATION OF AN UNRELATED ENG SNAG, THE THROTTLE SHAFT WAS FOUND TO BE SLIGHTLY BENT ON THE THROTTLE CONTROL ATTACH SIDE, JUST OUTSIDE THE THROTTLE BODY ASSEMBLY.  THE CARBURETOR WAS REPLACED WITH A SERVICEABLE UNIT.
